# SDR ASAA2017022319918

- Difficulty date: February 23, 2017
- Submitted: March 1, 2017
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 35,477 hours, 10,733 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Switch
- Part number: 426HE138
- Condition: Failed
- Location: Flap Position
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT REMAINED ILLUMINATED DURING CLIMBOUT AND CRUISE.  THE LIGHT EXTINGUISHED APPROXIMATELY 4 HOURS INTO FLIGHT. ACFT GROUNDED.   FLAP SWITCH S1051 REPLACED AND TESTED. OPS NORMAL.
